My therapist switched me from Trintellix to Wellbutrin. Yesterday was the first day and all I did was cry all day. I have reached out to the therapist to no avail. How long do switching lo symptoms last? I’m more depressed now than ever before.
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
I am so sorry for the what your going thru . I admire your courage to even make a change . My meds stopped working and I am in a bad place . Did your therapist discuss side effects with you ? I am so sorry .
Thank you so much. My therapist did not let me know about side effects. Things are so bad right now that I had to take time off of work. I do have an appointment tomorrow at a stress center. I am hoping and praying that I can make it through another day of this “hell”.
Ask for Ativan instead of an anti-depressants. It's for anxiety and I've taken it for 7 years without side effects. My doc says anti-depressants have too many side effects. I know, I cried for 3 weeks getting off of Lexapro. Hang in there!
Jump to this post
Look up the side effects of what you have been prescribed. Perhaps a therapist will not tell you, but either a primary physician or you are now capable of researching any medication online by typing it in a search engine. I suggest this because currently, I am trying to wean off of Wellbutrin XL which has for over a year now been the culprit of some symptoms of mine. You can no longer rely on those who have the ability to prescribe medication to also inform you of its side effects and even those that may be a possibility to others, but a definite one you experience. Also, take into consideration that the side effects you are now discovering can lead to your having difficulty functioning otherwise. Also, there must be the right meds and until there is in terms of the right fit and dosage, you must be diligent about how what is being described affects you. Good luck and hope the symptoms you are not feeling subside and you find the right meds and dosage needed.
Lexapro was difficult to get off, but worth it. I did try to stop taking it cold turkey and found out that by doing so, I had rage and anger issues with the withdrawal. I resumed and just decreased the dosage until I was finally off. Originally, I was on 10mg and just decreased to 5mg and then none at all. I was unable to tolerate the side effects of it and at the same time, it was added to my Wellbutrin XL, which I have recently found out has its own side effects that I am not tolerating either. So, currently weaning off Wellbutrin XL also.
Thank you so much for listening. Right now, knowing that people are in my corner is so helpful. I wish you all the best and hope you have a wonderful day.
I wish you a painless weaning off of the medication. My thoughts and prayers are with you. I hope to have better news after my stress center intake tomorrow.
Thank you so much for reaching out to me. I’m going through hell right now and have to wait until tomorrow for a stress center appointment. I am going crazy just getting through the day and cannot sleep at night.
Please let me know how you make out tomorrow. I wish you luck. Like I said, maybe Ativans would work for you. Praying.
Use what you are going through to keep track. You may not be a person who writes things down, how about listing the symptoms/ how you are feeling without full sentences if this seems too much? It is not sometimes enough to know what is going on in the moment, it is even more valuable to be able to record the symptoms, also you may be able to help someone else someday. Also, hopefully, it will give your mind something to concentrate on while you are trying to get through the day. Give it a try if you are up to it. That is why I do not say simply charge into writing full sentences if you are not one who normally writes down stuff. Maybe, like a grocery list, just make a list of how you feel. What are you feeling as you are experiencing the side effects? It is about redirecting your energy and attention. Breathe deeply either during or in the interim. Also, as someone who also lives with high blood pressure and when at the doctor's office suggested to think about a happy place after having it taken and it is still too high, think of a place that you have gone to that you enjoyed very much and keep that place close to you while you are in the midst of what you are going through. Sometimes any of these as I coin them being in my "toolbox" helps. They may not all help at the same time or consistently, but worth having to do in times of needing something in the interim. Good Luck and hoping help is on the near horizon.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In